Parabolic perturbations of Hamilton-Jacobi equations

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We consider a parabolic perturbation of the Hamilton-Jacobi equation where the potential is periodic in space and time. We show that any solution converges to a limit not depending on initial conditions.

Original languageEnglish (US)
Pages (from-to)299-303
Number of pages5
JournalFundamenta Mathematicae
Volume157
Issue number2-3
StatePublished - Dec 1 1998

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Parabolic perturbations of Hamilton-Jacobi equations'. Together they form a unique fingerprint.

  • Cite this